Seriously guys, I’m freaking out. I think I might have gotten some bad Claritin or something. It feels like I’m on X only without the “happy” part. I’m hyper, sweaty, jumpy, etc. I’m drinking water like crazy. A Claritin was the only thing I’ve taken in the past 24 hours. I’m actually surprised I’m typing in complete sentences. I’m so throwing out that box when I get home. It feels like I’ve had 2 or 3 Red Bulls back to back. My pulse isn’t racing though, so thats good. I just feel, well, hyper. I also didn’t sleep last night. I got maybe 20 minutes total. Maybe I’m so tired that I’m “punchy”. Who knows. It feels weird whatever it is. I’m going to go make myself a nice cup of Earl Gray now…
- StadiumFantasium (@bbcardz) on What year is it?
- The Lost Collector on What year is it?
- GCA on What year is it?
- Brett Alan on What year is it?
- The Lost Collector on Scan Backlog
Maybe you should call the pharmacist or the doctor?
and not drink any caffeine ;P